# SDR 2007UALA01625

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 40,813 hours, 29,537 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Condition: Malfunctioned
- Location: Efis
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO ALL 4 EFIS SCREENS BLINKING.  REMOVED AND CLEANED EFIS FILTER, FANS AND CHECK VALVES . DISCONNECTED DUCTS TO FORWARD OF FLOW SENSOR TO CHECK FOR OBSTRUCTIONS, ALL OK. REPLACED CONTROL RELAY R401, OPERATES NORMAL.
